RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Semim. im. I. G. Petrovskogo:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Semim. im. I. G. Petrovskogo, 2013, Issue 29, Pages 346–389 (Mi tsp9)  

Solutions of the Robin problem for the system of elastic theory in external domains

O. A. Matevosyan


Full text: PDF file (294 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 197:3, 367–394

Document Type: Article
UDC: 517.95

Citation: O. A. Matevosyan, “Solutions of the Robin problem for the system of elastic theory in external domains”, Tr. Semim. im. I. G. Petrovskogo, 29, 2013, 346–389; J. Math. Sci. (N. Y.), 197:3 (2014), 367–394

Citation in format AMSBIB
\Bibitem{Mat13}
\by O.~A.~Matevosyan
\paper Solutions of the Robin problem for the system of elastic theory in external domains
\serial Tr. Semim. im. I. G. Petrovskogo
\yr 2013
\vol 29
\pages 346--389
\mathnet{http://mi.mathnet.ru/tsp9}
\elib{http://elibrary.ru/item.asp?id=21864478}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2014
\vol 197
\issue 3
\pages 367--394
\crossref{https://doi.org/10.1007/s10958-014-1719-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84893740784}


Linking options:
  • http://mi.mathnet.ru/eng/tsp9
  • http://mi.mathnet.ru/eng/tsp/v29/p346

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:397
    Full text:73
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019